# SDR A6WA201643535

- Difficulty date: February 4, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 34,905 hours, 32,756 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3111717
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL BEAM HAS CORROSION RBL 27, FS 574.00 - 621.00.  REPAIRED RBL 27 SEAT RAIL BEAM CAP FROM FS 574.00 - 621.00 IAW REO 601R-53-00-005 REV B DATED 2011 01 06 & SRM 51-24-36, 51-42-06, 51-42-21, 51-21-11, 51-25-06, 51-25-16 & SUP 15-279.
